# SDR DALA2016111108715

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 41,753 hours, 28,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD SEAT TRACK HAS MULTIPLE AREAS OF GOUGES AND CORROSION FROM STA 856 TO STA 956 (AREAS MARKED IN RED). REMOVED CORROSION AND GOUGES FROM SEAT TRACK LT IB STA 856-956. ORIGINAL THICKNESS .115" REMOVED .025" REMAINING .090" SEAT TRACK OUT OF LIMITS. REPAIRED SEAT TRACK IAW SRM 53-20-52-2R REPAIR 1.
